Jump to content

jjc1 cold turkey off Cipralex


jjc1

Recommended Posts

Good day

 

I have been on cipralex on and off for the past 8 years or so and was on nuzak in 2009. i decided to go back onto Cipralex towards the end of last year and just over two months ago i stopped without weaning myself off. I have been highly emotional and snappy, feeling "weird"and not myself, im battling to sleep lately and suffer from nausea. Im not to sure what to do from here but cant go on feeling like this and was hoping you had some advice?

Link to comment
  • Administrator

jjc1, your post will be moved to the Intro forum to start a topic for you, but I'll respond here so you can see it.

 

It is possible you are suffering withdrawal syndrome. Cold turkey is a high-risk way of going off. Since you've been off for 2 months, reinstatement of a low dose of Cipralex may or may not relieve the withdrawal symptoms, or it could make them worse.

 

Other than that, you will have to cope with withdrawal symptoms, which can last for a very long time. See the Symptoms and Self-care forum for suggestions.

 

How much Cipralex were you taking?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

These posts have been moved from 'Symptoms and self-care'.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy